# SDR UIEA2019021403215

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,479 hours, 16,972 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Condition: Leaking
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NO.2 FWD CARGO SMOKE DET BLOWER (M717) HAD GLUE FLUID LEAKING FROM CASE. ( PERFORMED OPS CHECK TO M717, FOUND NORMAL IAW AMM 26-16-02. CLEANED AREA FROM GLUE ON ASSEMBLY IAW 20-30-02. )
